- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Volume 2013 (2013), Article ID 857519, 19 pages
Immune-Mediated Adverse Events Associated with Ipilimumab CTLA-4 Blockade Therapy: The Underlying Mechanisms and Clinical Management
Division of Hematology/Oncology, Department of Medicine, University of Pittsburgh Cancer Institute, UPMC Cancer Pavilion, 5150 Centre Avenue, Room 555, Pittsburgh, PA 15232, USA
Received 6 December 2012; Accepted 10 January 2013
Academic Editors: D. Jun and M. H. Manjili
Copyright © 2013 Ahmad Tarhini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [13 citations]
The following is the list of published articles that have cited the current article.
- Brian A. Baldo, “Adverse events to monoclonal antibodies used for cancer therapy Focus on hypersensitivity responses,” Oncoimmunology, vol. 2, no. 10, 2013.
- Ahmad A. Tarhini, Howard Edington, Lisa H. Butterfield, Yan Lin, Yongli Shuai, Hussein Tawbi, Cindy Sander, Yan Yin, Matthew Holtzman, Jonas Johnson, Uma N. M. Rao, and John M. Kirkwood, “Immune Monitoring of the Circulation and the Tumor Microenvironment in Patients with Regionally Advanced Melanoma Receiving Neoadjuvant Ipilimumab,” Plos One, vol. 9, no. 2, 2014.
- Lawrence Steinman, “Conflicting consequences of immunity to cancer versus autoimmunity to neurons: Insights from paraneoplastic disease,” European Journal of Immunology, vol. 44, no. 11, pp. 3201–3205, 2014.
- Kara M. De Felice, Arjun Gupta, Sagar Rakshit, Sahil Khanna, Lisa A. Kottschade, Heidi D. Finnes, Konstantinos A. Papadakis, Edward V. Loftus, Laura E. Raffals, and Svetomir N. Markovic, “Ipilimumab-induced colitis in patients with metastatic melanoma,” Melanoma Research, vol. 25, no. 4, pp. 321–327, 2015.
- Shannon K. Quirk, Anna K. Shure, and Devendra K. Agrawal, “Immune-mediated Adverse Effects of Anti-CTLA-4 Antibody Therapy in Metastatic Melanoma,” Translational Research, 2015.
- P. B. Araujo, M. C. A. Coelho, M. Arruda, M. R. Gadelha, and L. V. Neto, “Ipilimumab-induced hypophysitis: review of the literature,” Journal of Endocrinological Investigation, 2015.
- Stephanie A. Howard, Michael H. Rosenthal, Jyothi P. Jagannathan, Katherine M. Krajewski, Atul B. Shinagare, Nikhil H. Ramaiya, and Sree Harsha Tirumani, “Beyond the Vascular Endothelial Growth Factor Axis: Update on Role of Imaging in Nonantiangiogenic Molecular Targeted Therapies in Oncology,” American Journal Of Roentgenology, vol. 204, no. 5, pp. 919–932, 2015.
- A Covre, S Coral, H Nicolay, G Parisi, C Fazio, F Colizzi, E Fratta, A M Di Giacomo, L Sigalotti, P G Natali, and M Maio, “Antitumor activity of epigenetic immunomodulation combined with CTLA-4 blockade in syngeneic mouse models,” OncoImmunology, vol. 4, no. 8, pp. e1019978, 2015.
- Crescens Tiu, Carmel Pezaro, Ian D Davis, Mathis Grossmann, and Phillip Parente, “Early recognition of ipilimumab-related autoimmune hypophysitis in patients with metastatic melanoma: Case studies and recommendations for management,” Asia-Pacific Journal of Clinical Oncology, 2015.
- Gwilym J. Webb, and David H. Adams, “Modeling idiosyncrasy: A novel animal model of drug-induced liver injury,” Hepatology, 2015.
- Evangelia Papavasileiou, Sashank Prasad, Suzanne K. Freitag, Lucia Sobrin, and Ann-Marie Lobo, “Ipilimumab-induced Ocular and Orbital Inflammation—A Case Series and Review of the Literature,” Ocular Immunology & Inflammation, pp. 1–7, 2015.
- S. Martin, A. M. Dudek-Peric, H. Maes, A. D. Garg, M. Gabrysiak, S. Demirsoy, J. V. Swinnen, and P. Agostinis, “Concurrent MEK and autophagy inhibition is required to restore cell death associated danger-signalling in Vemurafenib-resistant melanoma cells,” Biochemical Pharmacology, vol. 93, no. 3, pp. 290–304, 2015.
- T. Stahl, and C. Loquai, “Therapienebenwirkungen und Nachsorge bei malignem Melanom,” Der Radiologe, 2015.